About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 627314, 6 pages
http://dx.doi.org/10.1155/2013/627314
Research Article

A Characterization for Compact Sets in the Space of Fuzzy Star-Shaped Numbers with Metric

1School of Mathematical Sciences, Heilongjiang University, Harbin 150080, China
2Department of Mathematics, Harbin Institute of Technology, Harbin 150001, China

Received 15 January 2013; Accepted 12 April 2013

Academic Editor: Marco Donatelli

Copyright © 2013 Zhitao Zhao and Congxin Wu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Zhitao Zhao and Congxin Wu, “A Characterization for Compact Sets in the Space of Fuzzy Star-Shaped Numbers with Metric,” Abstract and Applied Analysis, vol. 2013, Article ID 627314, 6 pages, 2013. doi:10.1155/2013/627314